# SDR 98ZZZX3144

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98NL
- Make and model: Glsdks DG800A
- Aircraft serial: 8126B55
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Lock Nut
- Condition: Failed
- Location: Bellcrank
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GLIDER LANDED SHORT OF RUNWAY DUE TO NO ELEVATOR CONTROL.  INVESTIGATION REVEALED THE BOLT AND LOCKING NUT WERE MISSING FROM BELLCRANK FOR ELEVATOR AT AFT FUSELAGE.  ACFT HAD JUST COME OUT OF FACTORY WITH APPROX 4 HRS FLIGHT TIME.  NOTE:  BOLT WAS FOUND IN FUSELAGE.  LOCK NUT WAS NEVER FOUND.
